# SDR DALA2017050503642

- Difficulty date: May 2, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 56,439 hours, 20,746 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS A CRACKED BRACKET AT UPPER FWD CORNER.   REMOVED AND REPLACED THE BRACKET IAW SRM.
